Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 270, Number 2
HTML articles powered by AMS MathViewer

Szegő limit theorems for Toeplitz operators on compact homogeneous spaces
I. I. Hirschman, D. S. Liang and E. N. Wilson PDF
Trans. Amer. Math. Soc. 270 (1982), 351-376
Maximal positive boundary value problems as limits of singular perturbation problems
Claude Bardos and Jeffrey Rauch PDF
Trans. Amer. Math. Soc. 270 (1982), 377-408
Mathematical theory of single channel systems. Analyticity of scattering matrix
I. M. Sigal PDF
Trans. Amer. Math. Soc. 270 (1982), 409-437
Relations between $H^{p}_{u}$ and $L^{p}_{u}$ with polynomial weights
Jan-Olov Strömberg and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 270 (1982), 439-467
The group of automorphisms of a class of finite $p$-groups
Arye Juhász PDF
Trans. Amer. Math. Soc. 270 (1982), 469-481
Differentiability of the metric projection in Hilbert space
Simon Fitzpatrick and R. R. Phelps PDF
Trans. Amer. Math. Soc. 270 (1982), 483-501
Nonorientable surfaces in some non-Haken $3$-manifolds
J. H. Rubinstein PDF
Trans. Amer. Math. Soc. 270 (1982), 503-524
Fundamental groups of topological $R$-modules
Ann Bateson PDF
Trans. Amer. Math. Soc. 270 (1982), 525-536
Measurable parametrizations of sets in product spaces
V. V. Srivatsa PDF
Trans. Amer. Math. Soc. 270 (1982), 537-556
Saturation properties of ideals in generic extensions. I
James E. Baumgartner and Alan D. Taylor PDF
Trans. Amer. Math. Soc. 270 (1982), 557-574
Formal spaces with finite-dimensional rational homotopy
Yves Félix and Stephen Halperin PDF
Trans. Amer. Math. Soc. 270 (1982), 575-588
Free Lie subalgebras of the cohomology of local rings
Luchezar L. Avramov PDF
Trans. Amer. Math. Soc. 270 (1982), 589-608
Hopf manifolds and spectral geometry
Kazumi Tsukada PDF
Trans. Amer. Math. Soc. 270 (1982), 609-621
Spectral properties of orthogonal polynomials on unbounded sets
T. S. Chihara PDF
Trans. Amer. Math. Soc. 270 (1982), 623-639
The structure of quasinormal operators and the double commutant property
John B. Conway and Pei Yuan Wu PDF
Trans. Amer. Math. Soc. 270 (1982), 641-657
Spectral permanence for joint spectra
Raul E. Curto PDF
Trans. Amer. Math. Soc. 270 (1982), 659-665
The reciprocal of an entire function of infinite order and the distribution of the zeros of its second derivative
John Rossi PDF
Trans. Amer. Math. Soc. 270 (1982), 667-683
The Bergman kernel function and proper holomorphic mappings
Steven R. Bell PDF
Trans. Amer. Math. Soc. 270 (1982), 685-691
The nonfinite generation of $\textrm {Aut}(G)$, $G$ free metabelian of rank $3$
S. Bachmuth and H. Y. Mochizuki PDF
Trans. Amer. Math. Soc. 270 (1982), 693-700